# SDR SWIA201125611

- Difficulty date: February 17, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 18,161 hours, 15,426 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Damaged
- Location: Service Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR DIFFICULT TO OPEN.  (FLT 5824)  REPLACED LIFT DEVICE HOUSING AND UPLOCK PLUNGER ASSEMBLY ROLLER BEARING.
